Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 49, NWS Louisville, KY

April 3, 2018Clark County, Madison County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 3, 2018, 9:56 PM EDT for Clark County, Madison County, Kentucky. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2018, 9:56 PM EDT (01:56 UTC)
Expired
Apr 3, 2018, 10:45 PM EDT
In force
49 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Clark County, KY, Madison County, KY

The radar

The Jackson,KY radar (KJKL), 79 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 10:20 PM EDTTSTM WND GST 491 Ssw Waco, KYMESONET STATION ELST.
Apr 3, 10:25 PM EDTTSTM WND DMG1 N Bybee, KYTREES DOWNED ON POWER LINES ON DROWNING CREEK ROAD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 7:30 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2018-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2018-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

477 
WUUS53 KLMK 040156
SVRLMK
KYC049-151-040245-
/O.NEW.KLMK.SV.W.0049.180404T0156Z-180404T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
956 PM EDT TUE APR 3 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Southeastern Clark County in central Kentucky...
  Central Madison County in central Kentucky...

* Until 1045 PM EDT

* At 955 PM EDT, a severe thunderstorm was located 7 miles northeast
  of Lancaster, moving east at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Richmond, Round Hill, Goffs Corner, Caleast, Vianna, Redhouse,
  Mina, College Hill, Cotton Branch and Cottonburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 100 AM EDT for central
Kentucky.

LAT...LON 3786 8401 3787 8403 3784 8400 3783 8404
      3785 8406 3782 8407 3785 8408 3782 8412
      3781 8412 3781 8408 3778 8411 3777 8408
      3770 8409 3766 8444 3768 8447 3770 8445
      3771 8448 3775 8450 3777 8452 3794 8397
TIME...MOT...LOC 0155Z 252DEG 43KT 3771 8451 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

DM
2 follow-up statements
938 
WWUS53 KLMK 040221
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1021 PM EDT TUE APR 3 2018

KYC049-151-040245-
/O.CON.KLMK.SV.W.0049.000000T0000Z-180404T0245Z/
Clark KY-Madison KY-
1021 PM EDT TUE APR 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR SOUTHEASTERN CLARK AND NORTHEASTERN MADISON COUNTIES...

At 1020 PM EDT, a severe thunderstorm was located over Harris Ferry,
moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Richmond, Rightangle, Moberly, Vianna, Mina, Bybee, College Hill,
Cotton Branch, Trapp and Log Lick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 100 AM EDT for central
Kentucky.

LAT...LON 3768 8430 3787 8419 3794 8397 3786 8401
      3787 8403 3784 8400 3783 8404 3785 8406
      3782 8407 3785 8408 3782 8412 3781 8412
      3781 8408 3778 8411 3777 8408 3770 8409
TIME...MOT...LOC 0220Z 252DEG 43KT 3781 8414 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

DM
592 
WWUS53 KLMK 040237
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1037 PM EDT TUE APR 3 2018

KYC049-151-040247-
/O.EXP.KLMK.SV.W.0049.000000T0000Z-180404T0245Z/
Clark KY-Madison KY-
1037 PM EDT TUE APR 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK AND
NORTHEASTERN MADISON COUNTIES WILL EXPIRE AT 1045 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 100 AM EDT for central
Kentucky.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3768 8430 3787 8419 3794 8397 3786 8401
      3787 8403 3784 8400 3783 8404 3785 8406
      3782 8407 3785 8408 3782 8412 3781 8412
      3781 8408 3778 8411 3777 8408 3770 8409
TIME...MOT...LOC 0237Z 252DEG 43KT 3787 8392 

$$

DM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 8:52 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Apr 3, 8:52 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
852 PM EDT Tue Apr 3 2018

.Forecast Update...
Issued at 850 PM EDT Tue Apr 3 2018

Active night for the region, with multiple severe storms and
possibly some tornadoes having dropped down so far this evening.
DCAPE's ahead of the line...actually the pre-line...are high in the
900-1000 J/kg range. Have had a few reports in the 60 mph range from
the KY Mesonet stations along with several damage reports. Still
some signal for further strong storms with the line in back in
westner KY/southwest IN...but this new line that developed and now
is along/east of I-65 should take a bit of the energy from that
line. Updated gridded forecast, but really no big changes at this
time.

Issued at 730 PM EDT Tue Apr 3 2018

Line coming in as well as new cells developing ahead of it continue
to work in an environment that has high enough effective storm
relative helicity for rotating cells. Line is oriented near normal
to the 0-3 km shear vector, so will be watching for QLCS tornado
development as well. Thus a new Tornado Watch has been issued across
all of southern Indiana and central Kentucky, through 05Z, though we
should be able to cancel it in portions from west to east as the
night goes on.

Issued at 635 PM EDT Tue Apr 3 2018

Southern half of the line is mostly gone, but the northern half
continues racing eastward, aside from its southern component now
near FFT. Decided to go ahead and expand the Tornado Watch eastward
to cover the rest of our forecast area over the next 1.5 hours.
Seeing some supercell characteristics on that southern storm and
would not be surprised to see these continue into the Bluegrass in
that time period.

Issued at 530 PM EDT Tue Apr 3 2018

Had a narrow line of better convergence out ahead of the cold front.
 So far this line has allowed three stronger cells to form, with the
southern one still in our area now over Henry county. So far our
peak wind gusts however still are coming from the gradient winds out
ahead of the line (with a 52 mph gust earlier).

A second line now is moving into southern IL, and this line will
find its way into southern IN/northern KY later this evening, likely
into Louisville between 8 and 11, depending on how much it
accelerates eastward...and Lexington between 11 and 1 AM. The slower
it goes, the better dynamics aloft will help maintain it, as we move
into the right rear quadrant of an upper jet. Plenty of low-level
winds mixing down along this line will keep the severe wind gusts as
the main threat, but with these systems, isolated tornadoes still
are possible. Issued an update to try and time the two waves in the
grids. Would not be surprised to later issue an update for a Severe
Thunderstorm Watch to replace the Tornado Watch and extend it
farther south.

&&

.Short Term...(This evening through Wednesday night)
Issued at 120 PM EDT Tue Apr 3 2018

...Severe Thunderstorms Possible late this Afternoon and Evening...

Well...on the 44th anniversary of the Super Outbreak (ironic for
sure)...a warm front lifted overnight and temps have risen 20-25
degrees ever since. Currently, 78 at SDF at 1 pm. Two items of
interest right now.

The first is sfc gradient winds which are cranking with gusts as
high as 38 mph at noon. The second item is the cap at 850 mb. UPS
aircraft data showing a stout cap but models bust this with dynamic
forcing and sfc heating by 19z. We have a 4 hour window for discrete
supercells across the northern third of the CWA.

Item 1: Strong SSW winds of 35 to 40 mph at many of the KY Mesonet
locations. LOU just gusted over 45 mph. Wind Advisory still looks
good especially as the inversion breaks and more substantial mixing
occurs. Expect gusts to easily exceed 40 mph even outside of any
later storms. SPC Mesoscale page showing strong pressure falls over
the Show Me state.

Item 2: Supercells

Cap is holding but strong upper level forcing coupled with strong
sfc heating will bust this cap by 19-20z. Then we expect sfc based
CAPE of 500-1000 j/kg to provide rapid fire of isolated cells across
wrn counties near OWB/EVV. Current convection along Wabash River
area to build southward and this too may increase in intensity on
south side of warm front.

Kinematics show loaded gun sounding with 350-400 m2/s2 moving in in
peak afternoon especially in sunshine filled skies. Shear profiles
definitely support discrete supercells ahead of the approaching
potent cold front. SPC has gone moderate with 10% tornado hatched,
and mainly because of the 45% hatched wind area. Main threat will be
along and north and west of a Hartford to Elizabethtown to Frankfort
line. This is a classic Miller loaded gun sounding with few
tornadoes possible. Dew points are quite low but too much shear and
increasing instability.

Greatest severe weather threat still appears to arrive during the
evening with a squall line. Damaging winds will be the main threat,
but there will be opportunity for mesovortices to generate QLCS
tornadoes. Timing still appears to be early-mid evening west of
Interstate 65, and late evening to just after midnight farther east.
Uncertainty increases as we head eastward depending on the
transition from a shear-dominated QLCS to cold-pool-dominated, and
the line inevitably accelerates.

Wednesday...

Storms depart the area after midnight tonight, with temps crashing
in cold air advection. We'll be at least as far below normal on
Wednesday as we are above normal today. Wednesday is much much
colder with steep falls in 1000-850 mb thickness yielding highs in
the 40s with stratocumulus.

Wednesday night and Thursday...

Cold Canadian high pressure will dominate with clearing skies and
light winds, Thursday morning lows will generally be in the upper
20s and lower 30s, with a few sheltered valleys in the lower 20s.
Temps recover on Thursday but will remain below normal. The midnight
shift may need to consider a frost and or freeze headline for Thu
morning.

.Long Term...(Thursday through Tuesday)
Issued at 305 PM EDT Tue Apr 3 2018

...Active weather with below normal temperatures...
...Potential for some wintry weather and hard freeze this weekend...

The extended forecast continues to show more active weather
potential for central KY and southern IN. This occurs as a couple
shortwaves aloft propagate into the OH Valley in WNW flow aloft thru
Saturday, followed by another potential system within WSW flow aloft
Sunday or Monday. There is overall reasonable agreement in forecast
models at this time, but some inherent differences given the fast
flow regime.

The first system passes by to our north Thursday night, and will
likely bring snow to the northern OH Valley/southern Great Lakes.
Southern IN should remain dry, but not out of the question a few
light rain showers could graze part of the area.

The next system close on its heals is progged to push quickly
southeast across the OH Valley. A surface cold front will push
through the area on Friday as an area of strong surface Canadian
high pressure sinks southeast into the northern Plains. As low-level
colder air filters into the lower OH Valley, models to varying
degrees show deep layer moisture increasing within a low-level
frontogenetical axis below a broad right entrance region aloft. This
could result in rain showers initially late Friday changing to snow
Friday night with some accumulation possible over central KY and
south-central IN. South-central KY would be more likely to see rain
for much of the event. While most models at least hint at this
scenario, there are definite differences in speed and moisture
content, so actual occurrence remain tenuous at this time, and
models are likely to offer slightly varying continuity with
successive model runs.

Either way, Saturday will be a quite chilly day with highs
potentially only in the lower-mid 40s, which would be nearly 20
degrees below normal. Temps Saturday morning could be in the upper
20s to lower 30s. By Sunday morning with clearing skies, our current
blended temps give lows in the mid and upper 20s, but colder
readings will be quite possible in protected valleys and low spots.
Thus, a hard freeze appears likely Sunday morning at this time (and
perhaps Saturday morning across our northern counties). All of this
would have serious agricultural implications.

Yet another system may affect our area late Sunday and/or Monday as
flow aloft becomes WSW. Right now, whatever precip falls should be
in the form of rain, although a brief onset of mixed precip/snow is
possible over southern IN based on current model solutions.

&&

.Aviation...(00Z TAF Issuance)
Issued at 725 PM EDT Tue Apr 3 2018

Unstable atmosphere leading to waves of storms expected early on in
the TAF period. Have gusty winds and brief IFR conditions expected
as these waves move through, with the cold front forecast to shift
winds west and northwest by or around midnight (LEX). Fuel-alternate
cigs are expected immediately with the frontal passage and
continuing down for several hours in the SDF/LEX corridor though
other sites should improve earlier. Gusts should come down some
during the morning Wednesday.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory until 10 PM EDT /9 PM CDT/ this evening for
     INZ076>079-083-084-089>092.

KY...Wind Advisory until 10 PM EDT /9 PM CDT/ this evening for
     KYZ023>043-045>049-053>057-061>067-070>078-081-082.

&&

Update...RJS
Short Term...JDG
Long Term....TWF
Aviation...RJS
Hazardous weather outlook, Apr 3, 7:40 PM EDT, 2 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
740 PM EDT Tue Apr 3 2018

KYZ024>029-038>041-045>049-053>057-061>067-070>078-081-082-042345-
Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Spencer-Anderson-
Woodford-Fayette-Nelson-Washington-Mercer-Jessamine-Clark-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
Including the cities of Hardinsburg, Brandenburg, Hartford,
Leitchfield, Elizabethtown, Shepherdsville, Taylorsville,
Lawrenceburg, Versailles, Lexington, Bardstown, Springfield,
Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon,
Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
740 PM EDT Tue Apr 3 2018 /640 PM CDT Tue Apr 3 2018/

...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Strong to severe thunderstorms will affect the area through the
evening hours. The main threat will be damaging wind, but a couple
of tornadoes will also be possible.

Strong southwest winds are expected thru mid evening, with sustained
winds up to 30 mph and gusts in excess of 40 mph likely even outside
of thunderstorms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A hard freeze appears likely Thursday morning and again Sunday
morning with lows in the 20s each morning. Near freezing or
subfreezing temperatures also are possible Saturday morning. This
could have serious agricultural impact.

Although still a bit tenuous at this time, wintry weather is
possible Friday night with rain changing to snow over parts of
central Kentucky and south-central Indiana. Some accumulation is
possible.

.SPOTTER INFORMATION STATEMENT...

Spotters should report and wind damage, stronger gusts, or hail to
the National Weather Service.

INZ076>079-083-084-089>092-KYZ023-030>037-042-043-042345-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Oldham-Trimble-Henry-Shelby-Franklin-Bourbon-
Nicholas-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Louisville, La Grange, Bedford, Milton, New Castle,
Shelbyville, Frankfort, Georgetown, Cynthiana, Paris, and Carlisle
740 PM EDT Tue Apr 3 2018 /640 PM CDT Tue Apr 3 2018/

...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING...
...TORNADO WATCH 26 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Strong to severe thunderstorms will affect the area thru the
evening hours. The main threat will be damaging wind, but a couple
of tornadoes will also be possible.

Strong southwest winds are expected thru this evening, with
sustained winds up to 30 mph and gusts in excess of 40 mph likely
even outside of thunderstorms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A hard freeze appears likely Thursday morning and again Sunday
morning with lows in the 20s each morning. Near freezing or
subfreezing temperatures also are possible Saturday morning. This
could have serious agricultural impact.

Although still a bit tenuous at this time, wintry weather is
possible Friday night with rain changing to snow over parts of
central Kentucky and south-central Indiana. Some accumulation is
possible.

.SPOTTER INFORMATION STATEMENT...

Spotters should report and wind damage, stronger gusts, or hail to
the National Weather Service.

JDG/RJS

In the hours before

Local storm report, Apr 3, 9:37 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
937 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND GST     3 NE HARTFORD           37.48N 86.85W
04/03/2018  M49 MPH          OHIO               KY   MESONET

            REPORTED AT OHIO COUNTY.

&&

KAC
Local storm report, Apr 3, 9:38 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
938 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     2 NE PARKSVILLE         37.62N 84.87W
04/03/2018  M59 MPH          BOYLE              KY   MESONET

            REPORTED AT BOYLE COUNTY.

&&

KAC
Local storm report, Apr 3, 9:41 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
941 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     GARFIELD                37.78N 86.35W
04/03/2018                   BRECKINRIDGE       KY   PUBLIC

            ROOF REMOVED FROM BARN REPORTED AT GARFIELD,
            KY.

&&

KAC
Local storm report, Apr 3, 9:50 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
950 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TSTM WND DMG     HODGENVILLE             37.57N 85.73W
04/03/2018                   LARUE              KY   NWS EMPLOYEE

            TREE ACROSS HIGHWAY 210 IN HODGENVILLE.

&&
Local storm report, Apr 3, 9:51 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
951 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     TSTM WND DMG     2 ENE HODGENVILLE       37.58N 85.71W
04/03/2018                   LARUE              KY   NWS EMPLOYEE

            STRUCTURAL DAMAGE EAST OF HODGENVILLE.
            ROOFING MATERIAL AND INSULATION IN ROAD.

&&
Local storm report, Apr 3, 9:54 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
954 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     TSTM WND GST     6 W LEXINGTON           38.04N 84.61W
04/03/2018  M56 MPH          FAYETTE            KY   ASOS

            MEASURED A BLUE GRASS AIRPORT.

&&

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 8:03 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Ohio27 min
Apr 3, 8:12 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson33 min
Apr 3, 8:17 PM EDTTornado WarningLMKHardin, Larue28 min
Apr 3, 8:21 PM EDTSevere Thunderstorm WarningLMKHenry, Trimble9 min
Apr 3, 8:28 PM EDTSevere Thunderstorm WarningLMKGreen, Hart, Larue32 min
Apr 3, 8:31 PM EDTSpecial Weather StatementLMKHenry29 min
Apr 3, 8:31 PM EDTSevere Thunderstorm WarningLMKLarue, Marion, Nelson, Washington29 min
Apr 3, 8:34 PM EDTSpecial Weather StatementLMKEdmonson, Warren26 min
Apr 3, 8:35 PM EDTTornado WarningLMKLarue, Marion, Nelson25 min
Apr 3, 8:36 PM EDTSevere Thunderstorm WarningLMKEdmonson, Hart, Warren24 min
Apr 3, 8:37 PM EDTSpecial Weather StatementLMKAnderson, Mercer23 min
Apr 3, 8:40 PM EDTSpecial Weather StatementLMKHenry, Shelby35 min
Apr 3, 8:41 PM EDTTornado Warning Tornado observedLMKGreen, Hart19 min
Apr 3, 8:57 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln, Marion, Mercer and 1 more48 min
Apr 3, 8:59 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Edmonson, Green, Hart, Lincoln and 4 more46 min
Apr 3, 9:01 PM EDTSpecial Weather StatementLMKAnderson29 min
Apr 3, 9:07 PM EDTTornado WarningLMKBoyle, Marion23 min
Apr 3, 9:11 PM EDTTornado WarningLMKMarion, Taylor19 min
Apr 3, 9:14 PM EDTSevere Thunderstorm WarningLMKHarrison, Scott31 min
Apr 3, 9:20 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock25 min
Apr 3, 9:25 PM EDTTornado WarningLMKCasey, Marion, Taylor20 min
Apr 3, 9:31 PM EDTTornado WarningLMKBoyle, Garrard, Lincoln29 min
Apr 3, 9:37 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Jessamine23 min
Apr 3, 9:41 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin21 min
Apr 3, 9:41 PM EDTTornado WarningLMKCasey, Garrard, Lincoln19 min
Apr 3, 9:46 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Logan, Warren29 min
Apr 3, 9:47 PM EDTSevere Thunderstorm WarningLMKCasey, Lincoln28 min
Apr 3, 9:56 PM EDTTornado WarningLMKGarrard, Lincoln34 min
Apr 3, 9:59 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark31 min
Apr 3, 10:04 PM EDTSevere Thunderstorm WarningLMKMadison26 min
Apr 3, 10:11 PM EDTSevere Thunderstorm WarningLMKLogan, Simpson34 min
Apr 3, 10:15 PM EDTSevere Thunderstorm WarningLMKLincoln30 min
Apr 3, 10:16 PM EDTTornado WarningLMKMadison14 min
Apr 3, 10:27 PM EDTSpecial Weather StatementLMKMercer, Washington33 min
Apr 3, 10:34 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Simpson, Warren26 min
Apr 3, 10:39 PM EDTSpecial Weather StatementLMKGreen, Marion, Taylor36 min
Apr 3, 10:57 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Cumberland, Metcalfe, Monroe33 min
Apr 3, 11:05 PM EDTSpecial Weather StatementLMKBourbon, Boyle, Clark, Fayette, Garrard, Jessamine and 3 more25 min
Apr 3, 11:18 PM EDTSpecial Weather StatementLMKClinton, Cumberland27 min
Apr 3, 11:39 PM EDTSpecial Weather StatementLMKCasey, Lincoln21 min
Apr 4, 12:09 AM EDTSevere Thunderstorm WarningLMKGarrard, Madison21 min
Apr 4, 3:43 AM EDTFreeze WarningLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more30 hr
Apr 4, 11:18 AM EDTRiver Flood WarningLMKJefferson, Oldham4 days
Apr 4, 11:18 AM EDTRiver Flood WarningLMKHardin, Jefferson, Meade27 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.